# SDR UALA2012082804841

- Difficulty date: August 27, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 84,757 hours, 13,479 cycles
- Engine: Pwa PW4060
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Delaminated
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE UPPER PYLON PANEL NOT FLUSH.  PANEL FARING MID SECTION FIBERGLASS IS DELAMINATING ON THE FWD LEADING EDGE.
